# SDR DXTA2010011503945

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 666 hours, 515 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH LOWERED FLAPS TO 15 DEG AND RECEIVED A STALL IDENT LIGHT ON MASTER CAUTION PANNEL AND A FLAP LIGHT ABOVE CAPTAINS PRIMARY FLIGHT DISPLAY.  LANDED FLAPS 15 DEG AT SHUTDOWN BOTH LIGHTS EXTINGUISHED. LT FLAPS AT 15 DEG, REPEAT WRITE-UP.  VERIFIED DISCREPANCY. TROUBLESHOT & ACCESSED SYS.  UPON SYS INSP FOUND RT OTBD FLAP SWITCH GAP OUT OF TOLERANCE.  RE-ADJUSTED/RIGGED RT FLAP OTBD SWITCH IAW MM CHAP 27-33-23-501.  SYS OPS CHECK GOOD AT THIS TIME.
